RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 758–762 (Mi tvp1499)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

A functional form of the Erdős–Rényi law of large numbers

K. A. Borovkov


Full text: PDF file (409 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 762–766

Bibliographic databases:

Received: 25.10.1988

Citation: K. A. Borovkov, “A functional form of the Erdős–Rényi law of large numbers”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 758–762; Theory Probab. Appl., 35:4 (1990), 762–766

Citation in format AMSBIB
\Bibitem{Bor90}
\by K.~A.~Borovkov
\paper A~functional form of the Erd\H{o}s--R\'enyi law of large numbers
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 758--762
\mathnet{http://mi.mathnet.ru/tvp1499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090503}
\zmath{https://zbmath.org/?q=an:0741.60024|0717.60042}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 762--766
\crossref{https://doi.org/10.1137/1135109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1499
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maumy M., Varron D., “Non standard functional limit laws for the increments of the compound empirical distribution function”, Electronic Journal of Statistics, 4 (2010), 1324–1344  crossref  mathscinet  isi
    2. Kifer Yu., “Erdos-Renyi Law of Large Numbers in the Averaging Setup”, Stoch. Dyn., 18:3 (2018), 1850018  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:102
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019